Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 59, No. 1 (January, 2007)
Y.Shibata and S.Shimizu Decay properties of the Stokes semigroup in exterior domains with Neumann boundary condition 1−34
T.Tomaru Pencil genus for normal surface singularities 35−80
E.R.García Barroso, A.Lenarcik and A.Płoski Newton diagrams and equivalence of plane curve germs 81−96
K.Iriye Stable suspension order of universal phantom maps and some stably indecomposable loop spaces 97−112
H.Watanabe Transformation relations of matrix functions associated to the hypergeometric function of Gauss under modular transformations 113−126
R.Farwig, H.Kozono and H.Sohr Very weak solutions of the Navier-Stokes equations in exterior domains with nonhomogeneous data 127−150
H.Alikawa Multiplicity-free branching rules for outer automorphisms of simple Lie algebras 151−177
J.B.Lee and X.Zhao Homotopy minimal periods for expanding maps on infra-nilmanifolds 179−184
C.Poor and D.S.Yuen Computations of spaces of Siegel modular cusp forms 185−222
S.Oguni Secondary Novikov-Shubin invariants of groups and quasi-isometry 223−237
T.Hattori Some Diophantine approximation inequalities and products of hyperbolic spaces 239−264
M.Kokubu, W.Rossman, M.Umehara and K.Yamada Flat fronts in hyperbolic 3-space and their caustics 265−299

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.